RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1950, Volume 14, Issue 2, Pages 123–144 (Mi izv3259)  

This article is cited in 1 scientific paper (total in 1 paper)

On asymptotic properties of polynomials which are orthogonal on the unit circle and on some properties of positive harmonic functions

Ya. L. Geronimus


Full text: PDF file (1576 kB)

Bibliographic databases:
Received: 05.06.1948

Citation: Ya. L. Geronimus, “On asymptotic properties of polynomials which are orthogonal on the unit circle and on some properties of positive harmonic functions”, Izv. Akad. Nauk SSSR Ser. Mat., 14:2 (1950), 123–144

Citation in format AMSBIB
\Bibitem{Ger50}
\by Ya.~L.~Geronimus
\paper On asymptotic properties of polynomials which are orthogonal on the unit circle and on some properties of positive harmonic functions
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1950
\vol 14
\issue 2
\pages 123--144
\mathnet{http://mi.mathnet.ru/izv3259}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=36873}
\zmath{https://zbmath.org/?q=an:0052.29102|0036.17501}


Linking options:
  • http://mi.mathnet.ru/eng/izv3259
  • http://mi.mathnet.ru/eng/izv/v14/i2/p123

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Ya. L. Geronimus, “On a problem of Szegö, Kac, Baxter and Hirschman”, Math. USSR-Izv., 1:2 (1967), 273–289  mathnet  crossref  mathscinet  zmath
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:141
    Full text:87
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020